Locally convex - Algebras
Revista colombiana de matematicas, Tome 10 (1976), pp. 99-120
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1976__10_181653,
author = {Steven M. Moore},
title = {Locally convex - {Algebras}},
journal = {Revista colombiana de matematicas},
pages = {99--120},
year = {1976},
volume = {10},
url = {http://geodesic.mathdoc.fr/item/RCM_1976__10_181653/}
}
Steven M. Moore. Locally convex - Algebras. Revista colombiana de matematicas, Tome 10 (1976), pp. 99-120. http://geodesic.mathdoc.fr/item/RCM_1976__10_181653/